Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cranberry

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About cranberry

  • Rank
    New Member
  1. Well i'm no skin expert or anything but surely we have sebaceous glands for a reason..your skin would totally dry out and therefore surely age i.e. go wrinkly quicker if you couldn't produce any sebum....
  2. Is that exfoliator available in shops? Thanks for advice by the way. As for the Minocycline...I've only taken 3 tablets so far so i doubt it's kicked in yet...my face is really spotty anyway though! From what I've read that seems to happen to most people on it...hopefully it'll get better soon!
  3. I cleanse and moisturise but I don't exfoliate my face...ever. The only reason being is because I have pretty sensitive skin and I've always been scared that it'll just irritate it. I've never actually tried it though. Any exfoliants you would recommend? (I live in UK too)
  4. Thanks to you too for the reply. I didn't think it sounded like correct advice. I've tried steaming my face before but it didn't seem to make much difference but i s'pose there's no harm in trying again....but i definitely won't be scrubbing!
  5. Thanks for the quick reply! I'm iffy on trusting drs too...especially mine! He's been pretty useless in the past.. The thing that I don't really understand is what scrubbing with hot water is going to achieve? Clearing the pores? I already use a cleanser so I dunno....
  6. I went to my dr on Thursday because my skin has gotten progressively worse over the last few months and he prescribed me with a six month course of Minocycline...but he also said that it would help my skin if I scrubbed my face with a flannel soaked in hot water every night. But the thing is, from what I've read on the internet a) you should be gentle with your face if you've got acne and not 'scrub' it and b) hot water makes things worse. But I could be wrong. I just wanted to ask other peoples
  7. I had the exact same experience. I was prescribed Zineryt at the end of 2003 and within about a week, my skin had cleared up almost completely...all my friends kept complimenting me on it and I felt great! But within a year, the spots had started coming back. At first it was just one every now and again, but then they ended up exactly the same as before, despite me still applying the same amount. So I stopped applying it as I didn't see the point and didn't use it for about 4 or 5 months. I bega
×